# SDR AALA20120131DFW02

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 66,999 hours, 34,893 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED DURING DESCENT NOSE LANDING GEAR INDICATION SHOWED NOSE GEAR UNSAFE.  CYCLED GEAR AND STILL SHOWED RED.  ABORTED APPROACH AND ACCOMPLISHED FLYBY TO VERIFY GEAR DOWN.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GEAR INDICATION BULBS THAT WERE BURNED OUT.  REPLACED PROXIMITY BOX AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.
